# SDR DALA2022010700131

- Difficulty date: January 7, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 79,214 hours, 10,458 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 AFTER PARKING DOOR 3R STILL SHOWS ARMED WHEN IN THE DISARMED POSITION. CORRECTIVE ACTION: CYCLED ARMING LEVER ON DOOR 3R SEVERAL TIMES. DOOR LEVER MATCHES FAP INDICATION. OK FOR SVC. (8477574)
